MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PIN/BUSHING REPLACEMENT KIT EXTRA SMALL; ELBOW, PROSTHESIS

ZIMMER BIOMET, INC. PIN/BUSHING REPLACEMENT KIT EXTRA SMALL; ELBOW, PROSTHESIS
Model Number 32-8105-27-01
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924)
Date of Event 04/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565 -2023-01695.Report source foreign: south korea.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial total elbow replacement and subsequently was revised approximately thirteen years post implantation due to medial condyle fracture and pin fracture.No additional patient consequences were reported.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were this subform will be voided as it was determined that the pin/bushing is packaged with the humeral component.This report will be investigated on medwatch#: 0001822565-2023-01695.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PIN/BUSHING REPLACEMENT KIT EXTRA SMALL
Common Device Name
ELBOW, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17202084
Report Number0001822565-2023-01693
Device Sequence Number5767949
Product Code JDC
UDI-Device Identifier00889024639768
UDI-Public(01)00889024639768(17)270505(10)65312936
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K181307
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number32-8105-27-01
Device Catalogue Number32810502701
Device Lot Number65312936
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Supplement Date Received by Manufacturer08/31/2023
Initial Report FDA Received Date06/26/2023
Supplement Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN HUMERAL COMPONENT; UNKNOWN ULNAR COMPONENT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown